13 doctors weighed in:

My friends on Zoloft (sertraline) and he is dizzy and has double vision and keeps getting really bad nosebleeds ?

13 doctors weighed in
Dr. Albert Pizzo
Family Medicine
8 doctors agree

In brief: Doule vision

Advise your friend to call his physician as soon as possible to get examined to determine the cause of his illness.
If he suddenly gets worse then call 911.

In brief: Doule vision

Advise your friend to call his physician as soon as possible to get examined to determine the cause of his illness.
If he suddenly gets worse then call 911.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Dr. Douglas Bey
Psychiatry
4 doctors agree

In brief: He should be checked

Doesn't sound like zoloft--he should be examined.

In brief: He should be checked

Doesn't sound like zoloft--he should be examined.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors